Forthcoming Issue

Forthcoming Issue (Year: 2018, Number: 24)

  1. S. K. Datta, A. Biswas
    A Note on the Integral Representation of Some Relative Growth Indicators of Entire Algebroidal Functions
    Year: 2018, Number: 24, Pages: 1-19
  2. N. Khan
    Certain Classes of Analytic Functions Associated with Conic Domains
    Year: 2018, Number: 24, Pages: 20-34
  3. I. Rajasekaran, O. Nethaji
    Simple Forms of Nano Open Sets in an Ideal Nano Topological Spaces
    Year: 2018, Number: 24, Pages: 35-43
  4. K. R. Konyrbayevich
    A Geometric Solution to the Jacobian Problem
    Year: 2018, Number: 24, Pages: 44-49
  5. S. Wosabi (S. Saleh), A. Salemi
    he R0 and R1 Properties in Fuzzy Soft Topological Spaces
    Year: 2018, Number: 24, Pages: 50-58

   

Copyright © Journal of New Theory - 2014